# SDR RYNA0210001020036

- Difficulty date: October 13, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33A
- Aircraft serial: 25403
- Aircraft time: 60,937 hours, 13,228 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582230
- Part serial: LE003
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE DAILY CHECK, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 14 TO ROW 19 ON RT SIDE OF ACFT.  R & R EMERGENCY LIGHT BATTERY PACK AT ROW 14 ACFT RT SIDE IAW MM 33-51-10.  OPS CHECKED OF EMERGENCY LIGHTS NORMAL.
